# SDR FDKA200712426

- Difficulty date: December 29, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N851MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145572
- Aircraft time: 13,515 hours, 12,976 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Tel Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM FLT 6064 CVG (0645 PHX LCL) - WHEN FLAPS WERE SELECTED TO 45 THEY STOPPED AT 22.  RESET FLAPS 1 AND 2, FLAPS OPS GOOD.
